Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Partitioning continuous curves


Author: R. H. Bing
Journal: Bull. Amer. Math. Soc. 58 (1952), 536-556
DOI: https://doi.org/10.1090/S0002-9904-1952-09621-X
MathSciNet review: 0049550
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gustav Beer, Beweis des Satzes, dass jede im kleinen zusammenhängende Kurve convex metrisiert werden kann, Fund. Math. vol. 31 (1938) pp. 281-320.
  • 2. R. H. Bing, A characterization of 3-space by partitionings, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 15-17. MR 44827
  • 3. R. H. Bing, A convex metric for a locally connected continuum, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 812-819. MR 31712
  • 4. R. H. Bing, Complementary domains of continuous curves, Fund. Math. vol. 36 (1949) pp. 306-318. MR 38063
  • 5. R. H. Bing, Higher dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 267-273. MR 43452
  • 6. R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1101-1110. MR 35429
  • 7. R. H. Bing, The Kline sphere characterization problem, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 644-653. MR 16645
  • 8. R. H. Bing and E. E. Floyd, Coverings with connected intersections, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 387-391. MR 43453
  • 9. L. M. Blumenthal, Distance geometries, University of Missouri Studies, vol. 13, No. 2, 1938.
  • 10. Orville G. Harrold Jr., Concerning the Convexification of Continuous Curves, Amer. J. Math. 61 (1939), no. 1, 210–216. MR 1507372, https://doi.org/10.2307/2371400
  • 11. W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1948. MR 6493
  • 12. C. Kuratowski and G. T. Whyburn, Sur les éléments cycliques et leurs applications, Fund. Math. vol. 16 (1930) pp. 305-331.
  • 13. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 7093
  • 14. Karl Menger, Untersuchungen über allgemeine Metrik, Math. Ann. 100 (1928), no. 1, 75–163 (German). MR 1512479, https://doi.org/10.1007/BF01448840
  • 15. E. E. Moise, Grille decomposition and convexification theorems for compact metric locally connected continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1111-1121. MR 35430
  • 16. E. E. Moise, A note of correction, Proceedings of the American Mathematical Society vol. 2 (1951) p. 838. MR 43454
  • 17. R. L. Moore, Concerning connectedness im kleinen and a related property, Fund. Math. vol. 3 (1922) pp. 232-237.
  • 18. R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, 1932. MR 150722
  • 19. W. Sierpinski, Sur une condition pour qu'un continu soit une courbe jordanienne, Fund. Math. vol. 1 (1920) pp. 44-60.
  • 20. Garth Thomas, Simultaneous partitionings, Bull. Amer. Math. Soc. Abstracts 57-4-366 and 57-6-553.
  • 21. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095
  • 22. G. T. Whyburn, Concerning S-regions in locally connected continua, Fund. Math. vol. 20 (1933) pp. 131-139.
  • 23. G. T. Whyburn, The existence of certain transformations, Duke Math. J. vol. 5 (1939) pp. 647-655. MR 178
  • 24. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, New York, 1949. MR 29491
  • 25. Leo Zippin, On Continuous Curves and the Jordan Curve Theorem, Amer. J. Math. 52 (1930), no. 2, 331–350. MR 1506758, https://doi.org/10.2307/2370687


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1952-09621-X

American Mathematical Society